# SDR DALA2019102506148

- Difficulty date: June 9, 2018
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 75,997 hours, 56,971 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RHS VERTICAL STABILIZER NEAR ZFS=52. FOLLOW ON ACTION IS REQUIRED. ERA 569170-14AD ISSUED FOR REPAIR TO CRACK INDICATION ON RHS VERTICAL STABILIZER NEAR ZFS=52. FOLLOW ON ACTION IS REQUIRED. TEMPORARY REPAIR APPROVAL GRANTED FOR 24 MONTHS FROM TIME OF REPAIR INSTALLATION/ACCOMPLISHMENT (08JUN2018) UNTIL DAMAGE TOLERANCE ASSESSMENT IS ACCOMPLISHED. AD 2011-15-01. AD 2011-15-01. REF NEW LP 1318019 FOR TRACKING, AND ERA 569170-14AD REV A, THIS LP MAY BE CLOSED. (LP0593184)
